A member asked:

My doctor gave me sertraline(50mg) for my anxiety, it's been 3 days i been taking it but it feels way worse. i feel like i was better off without the meds, should i continue it or stop it?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

You didn't tell us your side effects. I usually warn my patients about possible side effects they may get when they first start Zoloft which can include problems with sleep and increased anxiety. Most adapt to it fairly quickly and those side effects usually resolve. I think it may be premature to stop the medication trial.

Answered Aug 21, 2020

51 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...